# SDR IPXA2021080972591

- Difficulty date: July 23, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Part number: ARC0293512
- Condition: Corroded
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING T/E LOWER CAP HAS CORROSION BETWEEN STA.XW=276.029 TO STA.XW=375.REPAIRED CORRODED RT WING LOWER CAP BETWEEN STA.XW 276.029 TO STA.XW=375 IAW MD-11 SRM 57-50-02 REPAIR 9,FIG 201 REV 68 (MAJOR).
